On haag duality for pure states of quantum spin chains

M. Keyl, Taku Matsui, D. Schlingemann, R. F. Werner

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this note, we consider quantum spin chains and their translationally invariant pure states. We prove Haag duality for quasilocal observables localized in semi-infinite intervals (-∞ , 0] and [1, ∞) when the von Neumann algebra generated by observables localized in [0, ∞) is non-type I.

Original languageEnglish
Pages (from-to)707-724
Number of pages18
JournalReviews in Mathematical Physics
Volume20
Issue number6
DOIs
Publication statusPublished - Jul 1 2008

Fingerprint

Quantum Spin Chain
Infinite Interval
Pure State
Von Neumann Algebra
Duality
algebra
intervals
Invariant

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On haag duality for pure states of quantum spin chains. / Keyl, M.; Matsui, Taku; Schlingemann, D.; Werner, R. F.

In: Reviews in Mathematical Physics, Vol. 20, No. 6, 01.07.2008, p. 707-724.

Research output: Contribution to journalArticle

Keyl, M. ; Matsui, Taku ; Schlingemann, D. ; Werner, R. F. / On haag duality for pure states of quantum spin chains. In: Reviews in Mathematical Physics. 2008 ; Vol. 20, No. 6. pp. 707-724.
@article{caaf91ab96de4d48928b3b16b6ee7581,
title = "On haag duality for pure states of quantum spin chains",
abstract = "In this note, we consider quantum spin chains and their translationally invariant pure states. We prove Haag duality for quasilocal observables localized in semi-infinite intervals (-∞ , 0] and [1, ∞) when the von Neumann algebra generated by observables localized in [0, ∞) is non-type I.",
author = "M. Keyl and Taku Matsui and D. Schlingemann and Werner, {R. F.}",
year = "2008",
month = "7",
day = "1",
doi = "10.1142/S0129055X08003377",
language = "English",
volume = "20",
pages = "707--724",
journal = "Reviews in Mathematical Physics",
issn = "0129-055X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "6",

}

TY - JOUR

T1 - On haag duality for pure states of quantum spin chains

AU - Keyl, M.

AU - Matsui, Taku

AU - Schlingemann, D.

AU - Werner, R. F.

PY - 2008/7/1

Y1 - 2008/7/1

N2 - In this note, we consider quantum spin chains and their translationally invariant pure states. We prove Haag duality for quasilocal observables localized in semi-infinite intervals (-∞ , 0] and [1, ∞) when the von Neumann algebra generated by observables localized in [0, ∞) is non-type I.

AB - In this note, we consider quantum spin chains and their translationally invariant pure states. We prove Haag duality for quasilocal observables localized in semi-infinite intervals (-∞ , 0] and [1, ∞) when the von Neumann algebra generated by observables localized in [0, ∞) is non-type I.

UR - http://www.scopus.com/inward/record.url?scp=47049117840&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=47049117840&partnerID=8YFLogxK

U2 - 10.1142/S0129055X08003377

DO - 10.1142/S0129055X08003377

M3 - Article

AN - SCOPUS:47049117840

VL - 20

SP - 707

EP - 724

JO - Reviews in Mathematical Physics

JF - Reviews in Mathematical Physics

SN - 0129-055X

IS - 6

ER -